MAUDE Adverse Event Report: MENTOR TEXAS MENTOR MEMORYGEL BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

MENTOR TEXAS MENTOR MEMORYGEL BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number 3545507
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Codes Local Reaction (2035); Swollen Lymph Nodes/Glands (4432); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 01/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation is in progress.Once completed, a supplemental report will be submitted.Reason for device explant and/or reoperation: generalized illness, local reaction, lymphadenopathy, rupture.Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
It was reported that a (b)(6)-year-old caucasian female patient underwent a breast augmentation revision with a mentor memorygel breast implant 550cc and suffered bilateral generalized illness, local reaction, lymphadenopathy, rupture.The patient experienced breast swelling in the left breast and milk production in both breasts, fatigue, dizziness, vertigo, feeling of numbness in arms at times, lymph nodes in groin and left arm are swollen.As a result, the patient had undergone removal and replacement with mentor memorygel breast implant 650cc on (b)(6) 2021.This medwatch is for the right side.
 
Additional Manufacturer Narrative
On 9/2/2021, a manufacturing record evaluation was performed for the finished device 1010996 number, and no non-conformances were identified.Manufacturer¿s reference number: (b)(4).
 
Additional Manufacturer Narrative
On (b)(6) 2021, per proper codification the codes were updated: local reaction and lymphadenopathy codes were removed per clinical review.On (b)(6) 2021, it was reported to mentor that the right side was removed on (b)(6) 21 and left side was removed on (b)(6) 21.Manufacturer¿s reference number: (b)(4).

Brand Name
MENTOR MEMORYGEL BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
MDR Report Key12303637
Report Number1645337-2021-08916
Device Sequence Number3668698
Product Code FTR
UDI-Device Identifier00081317000747
UDI-Public00081317000747
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P030053
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2006
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/30/2009
Device Model Number3545507
Device Catalogue Number3545507
Device Lot Number1010996
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/21/2021
Supplement Date Received by Manufacturer08/12/2021
09/02/2021
Initial Report FDA Received Date08/10/2021
Supplement Report FDA Received Date08/31/2021
09/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age37 YR